# SDR SWAA2022030456955

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 51,540 hours, 30,346 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS 1' AREA OF DELAMINATION ASSOCIATED WITH DENT; CRACK ON INTERIOR SURFACE. MARKED ON PANEL. / REMOVED AND REPLACED 193B PANEL PER AMM 53-51-21.
